Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type | No Grouping
Number of items at this level: 2.

Article in a journal

Graf, Patrick:
Differential forms on log canonical spaces in positive characteristic.
In: Journal of the London Mathematical Society. Vol. 104 (2021) Issue 5 . - pp. 2208-2239.
ISSN 1469-7750
DOI der Verlagsversion: https://doi.org/10.1112/jlms.12495

Bergner, Hannah ; Graf, Patrick:
The Lipman–Zariski Conjecture in Genus One Higher.
In: Forum of Mathematics, Sigma. Vol. 8 (2020) . - No. e21.
DOI der Verlagsversion: https://doi.org/10.1017/fms.2020.19

This list was generated on Sat Jun 25 01:24:54 2022 CEST.
[Top of page]